# SDR GAIA98118

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND DURING A TRANSITION LIGHT 'C' PHASE IN PLAN.  MAIN CABIN FUSELAGE CIRCUMFERENTIAL FRAME HAS SURFACE CORROSION AT BS 1148, STRINGER 16R TO 12R.  CLEANED CORROSION AND FOUND, OUT OF LIMITS.  FABRICATED REPAIR PART IAW B727 51-40-03, FIG 1.  INSTALLED REPAIR IAW B727 SRM 51-40-03 FIG 1.  (M)
